Jensen's operator inequality for functions of two variables

Frank Hansen

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The operator convex functions of two variables are characterized in terms of a non-commutative generalization of Jensen's inequality.

Original languageEnglish
Pages (from-to)2093-2102
Number of pages10
JournalProceedings of the American Mathematical Society
Volume125
Issue number7
DOIs
Publication statusPublished - 1997 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Jensen's operator inequality for functions of two variables'. Together they form a unique fingerprint.

  • Cite this